# SDR 97ZZZX5104

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N691DB
- Make and model: Cessna 177RG
- Aircraft serial: 177RG1314
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Part number: 17330021
- Condition: Cracked
- Location: Vertical Fin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FIN SPAR CRACKED ON BOTH SIDES RIGHT BEHIND TOP RUDDER HINGE.  CRACKS MEASURE CLOSE TO .75 INCH ON BOTH SIDES.  VERTICAL FIN NOT DISTORTED AND RUDDER HINGE SHOWS NO DAMAGE.  CAUSE OF CRACKS UNKNOWN.
